# SDR CA980915023

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Disconnected
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

(CAN) NR 2 ENGINE SUDDENLY STOPPED DURING FLIGHT. POST-FLIGHT INSPECTION FOUND THE CAMSHAFT AND THE ACCESSORY GEARBOX WERE NO LONGER DRIVEN BY THE CRANKSHAFT.  A FOLLOW-UP REPORT WILL BE SUBMITTED.
